CureZone   Log On   Join
Re: Sudden spider veins after systemic enzymes?
 
ericbakker Views: 3,051
Published: 5 years ago
 
This is a reply to # 2,116,793

Re: Sudden spider veins after systemic enzymes?


My advice to you would be to STOP taking ALL dietary supplements, herbs, anything you are taking essentially for at least a month. That's right, one month. Forget trying to come up with "why" this may have happened, let things calm down. Have you ever heard the saying "The difference between a bad haircut and a good haircut is two or three weeks"? Well, I feel the same about a patient on a dietary supplement regime. Just wait between 2 - 4 weeks and see what happens. Some supplement combinations can cause a lot of problems in folks, I routinely see this with many people.

Don't freak! It is the worst thing you can do for your adrenals, believe me I've treated patients with AF for many years, and some can tend to have real high anxiety about their health!! Read Dr. Wilson's Adrenal Fatigue book, my friend Dr. James Wilson came up with the term "adrenal fatigue" some years ago, he has been a mentor and a real inspiration to me with my work as a naturopathic physician. Adrenal fatigue must be treated properly and cortisol levels balanced if you are to expect to have good arteries and veins, you may like to read some articles on adrenalfatigue.org, and especially - try Dr. Wilson's Adrenal Fatigue Program. I've placed more than 6,000 patients on this remarkable program and can tell you - it really works.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.109 sec, (1)